# SDR GTIA2020111635450

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 12,128 hours, 5,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L CREW DOOR MEGAPHONE PIN BROKEN.  REMOVED AND REPLACED 1L DOOR MEGAPHONE, IAW A321 EMERGENCY EQUIPMENT DRAWING NKS321-SPACEFLEX-EQ REV 01.
